# SDR REXA2015070900669

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 1,181 hours, 844 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCK PIT EMER EXIT LEAKING.  CLEANED & LUBED CREW ESCAPE HATCH IAW AMM 12-20-52.  NO LEAKS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
